MAUDE Adverse Event Report: DAO HEALTH INDEPENDENCE STANDARD SET

DAO HEALTH INDEPENDENCE STANDARD SET
Model Number FG066
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 07-09-2018 - pump was received from customer and is being inspected to determine cause.On 07/10/2018 - investigation completed.The returned pump appeared to be un-opened and looked normal.No visual observations noticed upon initial visual inspection after opening the pump.The pump was turned on and it was noticed that the motor was not cycling on and off as it should normally with each suction and release cycle, it was continuously running.The motor also seemed to run slow and with a louder than normal sound.The motor was unplugged and plugged into another pump control board to test the operation.The motor displayed the same behavior and the q5 transistor chip began to smoke almost immediately.No flames were visible.The motor was then put back into the original pump and turned on.The q5 chip began to smoke almost immediately and the pump turned off.There were no visible flames.The pump was turned back on a few times but would only run a short amount of time before shutting off until the motor ceased to operate.When turned on again the pump stayed on as it normally would and the solenoid continues to work but the motor does not.The board was then inspected under the microscope, see attached images the fried q5 chip.Based on the above investigation, there seems to be some type of malfunction of the motor.The motor is being sent back to the motor supplier (shenzhen deyuxin technology co.,limited) for further investigation.There were no visible flames from the chip on the control board, however, the chip did smoke and the control board/pump was no longer operational.This is the second pump unit to display this behavior, reference mdr - (b)(4) for the other investigation.[(b)(4)].
 
Event or Problem Description
The customer reported that after two weeks of use while in the middle of a pump session, the pump started vibrating constantly, and rapidly, all the lights flashing, instant battery life loss, and then when she shut it off, a puff of smoke came from the charge port, and it continued to vibrate on its on for almost 20 minutes, all while the pump seemed to get warmer.

Brand Name
INDEPENDENCE STANDARD SET
Common Device Name
INDEPENDENCE STANDARD SET
Manufacturer (Section D)
DAO HEALTH
1345 easy ln
el dorado hills CA 95762
MDR Report Key7701522
Report Number3007602316-2018-00003
Device Sequence Number16369780
Product Code HGX
UDI-Device Identifier10851690007520
UDI-Public(01)10851690007520(11)180308(10)08.03.18-02
Combination Product (Y/N)N
PMA/510(K) Number
K172772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFG066
Device Catalogue NumberUPC 730669496646
Device Lot Number08.03.18.-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;